# SDR JR2R202106260030

- Difficulty date: June 26, 2021
- Submitted: June 26, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 14,038 hours, 8,162 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17008669007
- Condition: Cracked
- Location: Frm 52
- Part time: 14,038 hours, 8,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL FWD FRAME CRACKED. REPAIRED PER E175 SRM 53-22-04
